MathSciNet Relay Station
MathSciNet bibliographic data
MR2242865 32V40 (32V20)
Coffman, Adam CR singularities of real threefolds in $\Bbb C^4$. Adv. Geom. 6 (2006), no. 1, 109–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement